# SDR SWI2024050800386

- Difficulty date: March 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF CRACKED. (C-CHECK RO 5/6/2024)REMOVED CRACKED INBD "A" BRACKET STANDOFF AND ORDERED, RECEIVED, LOCATED, DRILLED, DEBURRED, AND INSTALLED 1 EA NEW INBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON R/H LWR TRANSCOWL REF MHIRJ GREO #670-54-21-971 REV (B) 2023-11-28 STEPS 1-3, AND CRJ 900 SRM 51-42-28-001-001-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY.
